Thursday, 8 July 2010


2 hypos in the space of 45 minutes!!!! I was at 2,7 mmol/L with the first one so downed half a lucozade & a tube of hypo gel *puke* then sat there for 30 mins. When I finally did get up I was fine.... for the first 5 minutes then I started to feel shaky, dizzy and sick again so I thought I'd better re-test...... 3.3!!!!!!!!!!!!!!!!!!!!! What the ....... How does that work? Downed the other half of the lucozade and another tube of hypo stop. Finally went to bed at midnight at 7.8mol/L.
Again didn't take levemir before bed as I was about to when I got my first hypo. Woke up this morning on 8.4mmol/L.
I seriously don't understand my body or my diabetes anymore.
Any ideas anyone why this could be happening?


  1. Sorry to hear lou! after you had the first hypo and treated with the sugar...did you follow it up by having some long acting carbs like sandwich/biscuits?? if you didnt it may have led to the second hypo coz the lucozade would have spiked you up high and then made you crash again? just a thought :) as it has happened to me before. Hope your ok xx

  2. Yeah had some bread & butter x

  3. Ahh ok wasnt sure as u never mentioned it in the post, ok i dont think i am much help maybe its just one of them days? i hope you are feelin better now though :)